Just behind my toes on the balls of my feet it feels like the nerves are itching like my feet are being tickled at times it is almost unbearable
9 Apr 2012
Hello. I know that feeling. Have you talked with your endocrinologist about this? It may be neuropathy starting. Your doc can help you with that part.
Some poeople find it helpful to use a capacin cream for it. The cream may or may not burn for you. My doc suggested it. The first few days it really helped. Then it felt worse. It is worth a try. Ask your pharmacist for this. Be very careful as it is made of hot chili peppers and can burn your eyes, mouth etc. if you do not carefully wash hands after it. Then be sure to put socks on to cover your feet. If your aren't allergic like I was, it really does help.
most of all keep your feet moisturized, be very careful to control your diabetes numbers, and get to the doc to be sure it is nothing else. Uncontrolled diabetes can damage your hands and feet pretty quick. As does a very high fever and other things.
Hope this helps a bit. Let me know how it is going.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For a few years this medication had helped some with the pain and discomfort in my feet, but in the last few days I have had another new symptom in ...
4 answers • 6 Apr 2011
I am not diabetic but did have some nerve damage (mild tingling) in leg and foot from injury before starting Zioptan.
1 answer • 27 Feb 2013
... have recently started having severe burning sensation on the bottom of my feet not able to take lyrica or Neurontin what other options do I have
3 answers • 5 Apr 2013
... feet due to severe toenail fungus. We just started 2 days ago. On the toes that have the worse fungus, his toe nails have turned a dark yellow ...
2 answers • 24 Jul 2013
Does Gabapentin 800 three times a day make your body ache? Are Requip and Mirapex anti Zeisure meds?
I am taking Gabapentin 800 MG 3X's a day I am dizzy all the time I ache every where, my legs hurt so much, my hands at the wrist hurt too much ...
1 answer • 24 Sep 2013